MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYNTUS ONE PC; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL GMBH VYNTUS ONE PC; CALCULATOR, PULMONARY FUNCTION DATA
Model Number VYNTUS ONE PC
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the keyboard of the vyntus one laptop from dell is puffed out, which possibly could be the result of a swollen battery.There was no patient involvement.
 
Additional Manufacturer Narrative
As the device was not returned and the complaint could not be confirmed, a specific root-cause could not be determined.The customer received a replacement laptop.The dell laptop is a third party device which is not further investigated by vyaire.Dell has the appropriate declaration of conformity and adheres to all applicable safety standards.The usage of laptops which fulfil applicable safety standards is state of the art.The customer will be informed that a swollen battery poses a safety risk to users and patients.Therefore the laptop should be returned to vyaire or if that is not possible, scrapped in accordance with hazardous materials disposal.The risk evaluation of this complaint results in a risk acceptance level of a medium acceptable health risk.

Brand Name
VYNTUS ONE PC
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key20243843
Report Number9615102-2024-00155
Device Sequence Number17967162
Product Code BZC
UDI-Device Identifier04250892904719
UDI-Public(01)04250892904719
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS ONE PC
Device Catalogue Number31776-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown